# SDR MASA200800070

- Difficulty date: January 27, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 13,344 hours, 9,138 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7144 ORD-ORF - PAX DOOR WARNING MSG.  MX RAN ENGINES, RUNG WIRES IN THE DOOR HARNESS AND CHECKED ALL ASSOCIATED SWITCHES AND COULD NOT DUPLICATE THE ISSUE.
